Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pain in lower leg. Presently doctor provided some calcium supplement. Is this enough ?

Sir i am 32 yrs old, 70 kg wt & 5.5 feet height feeling pain in my legs . consulted with homeopathy doctor , tested blood; Hb-15.9 TLC-4000 Platelates-175000 Calcium-8.2 HDL chol.-32, ldl chol-53, total chol-116, triglycerides-155 Liver test-bilrubib-2.7 What may the actual reason for leg pain as presently doctor provided some calcium suppliment.
Asked On : Mon, 26 Sep 2011
Answers:  4 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello.Welcome.You are overweight with hypocalcemia.Your bilirubin is high.Are you suffering from hepatitis with jaundice?Take some VIT D Also with calcium.Check for diabetes also.Consult your doctor regarding high bilirubin.Good luck.
Answered: Tue, 11 Oct 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.There could be various reasons for pain in leg like some form of vitamin deficiency like B12,iron ,calcium etc.Apart from this lack of proper exercise can also lead to this.Please consult your family physician and get properly examined.Drink plenty of fluids orally and have more of fruits and salads in the diet.

wishing you good health.
Answered: Mon, 26 Sep 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
Your lipid profile is a bit on higher side.
Go for blood sugar to rule out diabetes where leg cramps and leg pain is common.
Lack of physical exercise or activity is also responsible.
Do regular exercise daily.
Take B1,B6,B12 injection or branded B. complex capsules.
Ok and bye.
Answered: Tue, 27 Sep 2011
I find this answer helpful
Cardiologist Dr. Naresh Ruparelia's  Response
Hi well come to HCM.
Your lab reports are all normal except triglyceride is on higher side where you may
need restrictions of fatty food and exercise may help you.Should get done Blood
sugar level as well to rule out diabetes as your triglyceride is on higher side.Can
leg cramps is common problem in the community, may be non specific.Keeping leg
on higher side at bed time may give you relief.Wt reduction is also advisable.Non
specific things like Vitamin E,,B12 etc may or may not help you.For trigluceride you
may take pheno fibrate for few months and than continue with dietary restriction will
help you. Thanks
Answered: Tue, 27 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor